CSpace
HELICAL SUBMANIFOLDS IN EUCLIDEAN SPACES
HONG, Y
1986-03-01
Source PublicationINDIANA UNIVERSITY MATHEMATICS JOURNAL
ISSN0022-2518
Volume35Issue:1Pages:29-43
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986A720000002
PublisherINDIANA UNIV MATH JOURNAL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27563
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHONG, Y
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HONG, Y. HELICAL SUBMANIFOLDS IN EUCLIDEAN SPACES[J]. INDIANA UNIVERSITY MATHEMATICS JOURNAL,1986,35(1):29-43.
APA HONG, Y.(1986).HELICAL SUBMANIFOLDS IN EUCLIDEAN SPACES.INDIANA UNIVERSITY MATHEMATICS JOURNAL,35(1),29-43.
MLA HONG, Y."HELICAL SUBMANIFOLDS IN EUCLIDEAN SPACES".INDIANA UNIVERSITY MATHEMATICS JOURNAL 35.1(1986):29-43.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HONG, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[HONG, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HONG, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.